Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A coherent family of partial functions on $\mathbb {N}$


Author: Ilijas Farah
Journal: Proc. Amer. Math. Soc. 124 (1996), 2845-2852
MSC (1991): Primary 03C80, 03E40, 04A20
MathSciNet review: 1327009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that there is a family of partial functions $f_\alpha :A_\alpha \to \alpha $ $(\alpha \to \omega _1,A_\alpha $ is a tower in $P(\omega )/\operatorname {Fin})$ such that every surjection $g:\omega _1\to \{0,1\}$ is associated to a cohomologically different Hausdorff gap (see Talayco). This improves a result of Talayco.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03C80, 03E40, 04A20

Retrieve articles in all journals with MSC (1991): 03C80, 03E40, 04A20


Additional Information

Ilijas Farah
Affiliation: Department of Mathematics, University of Toronto, Toronto, Canada M5S 3G3; Matematički Institut, Knez-Mihajlova 35, Beograd, Yugoslavia
Email: ilijas@math.toronto.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03338-2
PII: S 0002-9939(96)03338-2
Received by editor(s): June 20, 1994
Received by editor(s) in revised form: March 20, 1995
Additional Notes: Research supported by the Science Fund of Serbia grant number 0401A
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1996 American Mathematical Society